# SDR USAA2010073091542

- Difficulty date: July 25, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - RIGHT HORIZONTAL STABILIZER INNER HINGE PIN WITH CORROSION.  REPLACED RIGHT HORIZONTAL STABILIZER INNER HINGE PIN IAW B737 AMM 27-41-31.
